# SDR 9505691221

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-40
- Aircraft serial: 46579
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, ALL EMERGENCY LIGHTS ILLUMINATED.  PULLED CIRCUIT BREAKER AND LIGHTS EXTINGUISHED.  AIRCRAFT CONTINUED TO DESTINATION.  REPAIRED WIRE ON CANNON PLUG P1-1789.  OPERATIONAL CHECK OK.
